# SDR AALA201509039017

- Difficulty date: August 29, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 41,464 hours, 24,915 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300000
- Part serial: CG1128
- Condition: Saturated
- Location: Lt Elevator
- Part time: 31,685 hours, 14,958 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LEFT ELEVATOR UPPER SKIN HAS EVIDENCE OF MOISTURE.  REPLACED LT ELEVATOR IAW 26L30027001-L.
